# SDR HNAA2024051600420

- Difficulty date: April 11, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,320 hours, 41,592 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 56 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E031804 SHEAR CLIP IS CRACKED AT FRAME 56 BETWEEN STRINGERS 15L-16L.   REMOVED AND REPLACED SHEAR CLIP AT FRAME 56 BETWEEN STRINGERS 15L-16L IAW EMB145 SRM 51-40-02.
